# SDR USAA2010040290708

- Difficulty date: April 1, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 34,748 hours, 13,837 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 42 - PHX-DCA - ODOR - DIRTY SOCK-OILY SMELL THAT MADE EYES BURN ON DESCENT TO DCA.  REMOVED AND REPLACED RECIRCULATION FILTERS AND OZONE FILTERS AS PART OF DECONTAMINATION PROCESS.  ACCOMPLISHED BURNOUT.  NO SMOKE/ODOR IN COCKPIT/CABIN AFTER ENGINE RUN.  NO FURTHER DIRTY SOCK SMELL INCIDENTS FOLLOWED.
